# SDR IPXA2021052569809

- Difficulty date: May 23, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 22,987 hours, 14,475 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Evas Unit
- Part number: 107STC147
- Part serial: 097BB02P
- Condition: No Test
- Location: Captain'S
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NACAPT. EVAS DOES NOT TEST. NO POWER.R&R'D CAPT. EVAS. OPS CHK GOOD. REF AMM 25-69-00. PN:107STC-147 SN:097BB02P
